# SDR R61A201807240818

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 11,879 hours, 8,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086131001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FR 87-88 GALLEY SUPPORT APPROX 18" ROBL. REMOVED, REPLACED SUPPORT WITH NEW AND TOP COATED. P/N 170-86131-001. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
